# SDR FDEA202510222070

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 59,622 hours, 9,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113W270014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK: RH WING IB AFT FLAP LWR SURFACE FOUND DENT AT 58 INCHES TO OB EDGE AND 3   INCHES TO FWD EDGE.  REPAIRED RH WING IB AFT FLAP LWR SURFACE DENT AT ITEF BS 279 IAW SRM 57-53-01-  2R-1, & SRM 51-70-04-2R-1, REV 51.0,  EA:G-5750-T0385411 P1.   MAJOR REPAIR PER GMM 6-2-100.
